What is the treatment to get diabetes under control?
User rating for this question
My father is diabetic, his diabetic level is constantly around 160 (before breakfast) for more than 3 weeks now. He is regularly taking medicine, but diabetic hasnt come under control.
Posted Thu, 16 Jan 2014 in Diabetes
Answered by Dr. Pratap VGM 26 hours later
Brief Answer: Raised hepatic glucose output Detailed Answer: Dear sir As per your query you have persistently raised fasting blood sugars It is caused due to two reasons 1. Raised hepatic glucose output 2. Deficiency of basal insulin secretion Liver constantly release glucose which constituents most of the blood sugar in fasting state, it happens more in obese patients... it is usually decreased by metformin, which is routinely taken for diabetes Secondly if beta cells looses potency to secrete or to counter hepatic glucose output. Usually it is corrected by using basal insulin. It happens usually in lean diabetes patients As you are associated with hypertension it might be due to raised hepatic glucose output.. it is corrected usually by increasing the dosage of metformin or starting metformin. Please discuss with your treating doctor and choose treatment accordingly Thanks
People also viewed
- Can hyperglycemia in diabetes cause blurred vision?
- Is bloody mucus or unexplained nosebleeds a side effect of mometasone nasal?
- Are presence of ketones in the urine symptoms of diabetes?
- What are the ayurvedic treatment for diabetes
- Is swelling of the face, hands, legs, and feet a side effect of bactrim ds?
- What is the treatment for uncontrolled diabetes
- Is frequent urge to urinate a side effect of amphetamine/dextroamphetamine?
- Is pain in the chest below the breastbone a side effect of voltaren topical?
- What is the treatment to get diabetes under control
- Can diabetic coma cause shortness of breath?
- My diabetes is not under control after the treatment also
- What is the treatment for diabetes with hypertension
- Are unexplained weight loss symptoms of diabetes?
- Can diabetic ketoacidosis cause weakness or fatigue?
- Is stomach discomfort, upset, burning, or pain a side effect of dabigatran?